# SDR SWAA2023061651350

- Difficulty date: May 23, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 66,985 hours, 39,591 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP. FWD CORNER SCUFF PLATE FOUND CRACK<[01] RECEIVED WELDED SCUFF PLATE FROM OUTSIDE VENDOR J.L. WELDING ;P.O#4140055 TAG#427313; THIS SCUFF PLATE WILL BE INSTALL ON FAULT # TTG8Q001L4TA;[02] FINAL INSPECTION; RECEIVED WELDED SCUFF PLATE FROM OUTSIDE VENDOR J.L. WELDING ;P.O#4140055 TAG#427313; THIS SCUFF PLATE WILL BE INSTALL ON FAULT # TTG8Q001L4TA.
